# SDR DALA2014100205362

- Difficulty date: September 30, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 36,203 hours, 25,822 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURNBACK DUE TO AN  AUTO INOP LIGHT ON PRESSURIZATION PANEL, WHILE CLIMBING THROUGH 10K.  CABIN ALTITUDE ALSO NEAR 10K AND CLIMBING.  SWITCHED TO MANUAL ON CONTROL WHEEL, BUT WHEEL WOULD NOT ROLL. WE WERE UNABLE TO REGAIN CONTROL OF CABIN ALTITUDE.  REPLACED THE OUTFLOW VALVE ACTUATOR ASSY.  OPS CHECK OF OUTFLOW VALVE ACTUATOR ASSEMBLY GOOD.
